MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL, LEFT T2 GTN Ø8X300 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL, LEFT T2 GTN Ø8X300 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18500830S
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
After opening the implant, the nail was prepared.When i felt something was wrong and checked it before inserting it into the body, i found that the package and the nail itself had the word ¿left¿ engraved on them, but it was actually a right-handed implant.The operation continued with a different size implant being opened and inserted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, since physical evaluation revealed a wrong shape nail.It could be verified that in comparison with the corresponding drawing 68-2122210_revaa the most prox.Hole above oblong hole seems to be incorrect for the device in question femoral nail, left t2 gtn ø8x300 mm, catalog # 18500830s / lot code k09f126.The position of the milling corresponds to that of a femoral nail, right t2 gtn ø8x300 mm according to the drawing 68-2122211 instead of femoral nail, left t2 gtn ø8x300 as per drawing 68-2122210.This was classified as a manufacturing deviation and was addressed in accordance with our procedures which will cover all further actions needed.In case substantive information becomes available in future that suggests otherwise we reserve the right to reopen the case.

Brand Name
FEMORAL NAIL, LEFT T2 GTN Ø8X300 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21510074
Report Number0008031020-2025-00369
Device Sequence Number7974811
Product Code HSB
UDI-Device Identifier04546540646293
UDI-Public(01)04546540646293(11)210115(17)251231(10)K09F126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number18500830S
Device Lot NumberK09F126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age8 YR
Patient SexMale